| Catalog Number |
SCF-485 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: migration, malposition.
Event or Problem Description
Healthcare professional reported "device migration/implant malposition, change shape/size/style" via the national breast implant registry (nbir).Patient undergone capsulectomy.This record is for left side.The device has been explanted.